# SDR IPXA2025101443697

- Difficulty date: October 2, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N573UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35662
- Aircraft time: 62,252 hours, 9,878 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 142U1023104
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR,  DURING PERFORM EO-26856-JIC001 FOUND CHANNEL CRACK AT STA 740 L/H AFT SIDE. PERFORMED THE HEAT TREATMENT FROM 2024-O-071 CLAD TO T42 CONDITION I.A.W. EGAT WORK SHEET 50730, STEP 4.I. (REFER TO SHOP LOG 2025-290). I.A.W. SRM 53-20-30-2R-2, REV.104 AND EGAT WORK SHEET 50730, STEP 4.  REPAIR DAMAGE AREA IAW. SRM 53-20-30-2R-2, REV 104, EGAT WORK SHEET 50730.
